Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Solvability of loaded linear evolution equations with a degenerate operator at the derivative

Authors: V. E. Fedorov and L. V. Borel
Translated by: the authors
Original publication: Algebra i Analiz, tom 26 (2014), nomer 3.
Journal: St. Petersburg Math. J. 26 (2015), 487-497
MSC (2010): Primary 35R09, 34K30, 45K05
Published electronically: March 20, 2015
MathSciNet review: 3289182
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The methods of degenerate semigroups of operators and the theorem on contraction mappings are used for the search of unique solvability conditions for the Cauchy problem and the generalized Showalter problem for a class of loaded linear differential operator equations of the first order with degenerate operator at the derivative. The general results obtained are applied to the study of initial boundary value problems for loaded partial differential equations not solvable with respect to the time derivative.

References [Enhancements On Off] (What's this?)

  • 1. M. Z. Solomjak, Application of semigroup theory to the study of differential equations in Banach spaces, Dokl. Akad. Nauk SSSR 122 (1958), 766–769 (Russian). MR 0105029
  • 2. Einar Hille and Ralph S. Phillips, Functional analysis and semi-groups, American Mathematical Society Colloquium Publications, vol. 31, American Mathematical Society, Providence, R. I., 1957. rev. ed. MR 0089373
  • 3. S. G. Kreĭn, \cyr Lineĭkhye differentsial′nye uravneniya v Banakhovom prostranstve, Izdat. “Nauka”, Moscow, 1967 (Russian). MR 0247239
  • 4. Angelo Favini and Atsushi Yagi, Degenerate differential equations in Banach spaces, Monographs and Textbooks in Pure and Applied Mathematics, vol. 215, Marcel Dekker, Inc., New York, 1999. MR 1654663
  • 5. G. A. Sviridyuk and V. E. Fedorov, Linear Sobolev type equations and degenerate semigroups of operators, Inverse and Ill-posed Problems Series, VSP, Utrecht, 2003. MR 2225515
  • 6. A. M. Nahušev, The Darboux problem for a certain degenerate second order loaded integrodifferential equation, Differencial′nye Uravnenija 12 (1976), no. 1, 103–108, 189 (Russian). MR 0425554
  • 7. M. T. Dzhenaliev, To the theory of boundary value problems for loaded differential equations. Kompyut. Tsentr. ITPM, Almaty, 1995. (Russian)
  • 8. M. T. Dzhenaliev and M. I. Ramazanov, Loaded equations are as perturbation of differential equations, Gylym, Almaty, 2010. (Russian)
  • 9. A. M. Nakhushev, Loaded equations and their applications, Differentsial′nye Uravneniya 19 (1983), no. 1, 86–94, 181 (Russian). MR 688061
  • 10. V. A. Nakhusheva, \cyr Differentsial′nye uravneniya matematicheskikh modeleĭ nelokal′nykh protsessov, “Nauka”, Moscow, 2006 (Russian, with Russian summary). MR 2264319
  • 11. A. M. Nakhushev, Equations of mathematical biology, Vyssh. Shcola, Moscow, 1995. (Russian)
  • 12. L. I. Serbina, Nonlocal mathematical transport models in water-carrying systems, Nauka, Moscow, 2007. (Russian)
  • 13. G. V. Demidenko and S. V. Uspenskiĭ, \cyr Uravneniya i sistemy, ne razreshennye otnositel′no starsheĭ proizvodnoĭ, Nauchnaya Kniga (NII MIOONGU), Novosibirsk, 1998 (Russian, with Russian summary). \cyr K 90-letiyu Akademika Sergeya L′vovicha Soboleva. [Dedicated to Academician Sergeĭ L′vovich Sobolev on the 90th anniversary of his birth]; With an appendix containing a reprint of a paper by Sobolev [Izv. Akad. Nauk SSSR Ser. Mat. 18 (1954), 3–50; MR0069382 (16,1029d)]. MR 1831690
  • 14. A. G. Sveshnikov, A. B. Al'shin, M. O. Korpusov, and Yu. D. Pletner, Linear and nonlinear equations of Sobolev type, Fizmatlit, Moscow, 2007. (Russian)
  • 15. V. E. Fedorov, Degenerate strongly continuous semigroups of operators, Algebra i Analiz 12 (2000), no. 3, 173–200 (Russian, with Russian summary); English transl., St. Petersburg Math. J. 12 (2001), no. 3, 471–489. MR 1778194
  • 16. V. E. Fëdorov and O. A. Ruzakova, On the solvability of perturbed Sobolev-type equations, Algebra i Analiz 20 (2008), no. 4, 189–217 (Russian, with Russian summary); English transl., St. Petersburg Math. J. 20 (2009), no. 4, 645–664. MR 2473748,
  • 17. A. G. Rutkas, The Cauchy problem for the equation 𝐴𝑥’(𝑡)+𝐵𝑥(𝑡)=𝑓(𝑡), Differencial′nye Uravnenija 11 (1975), no. 11, 1996–2010, 2108 (Russian). MR 0407410
  • 18. A. G. Rutkas and I. G. Khudoshin, Global solvability of a degenerate semilinear operator-differential equation, Nelīnīĭnī Koliv. 7 (2004), no. 3, 414–429 (Russian, with English and Ukrainian summaries); English transl., Nonlinear Oscil. (N. Y.) 7 (2004), no. 3, 403–417. MR 2151821,
  • 19. A. G. Rutkas, Solvability of semilinear differential equations with a singularity, Ukraïn. Mat. Zh. 60 (2008), no. 2, 225–239 (Russian, with English and Ukrainian summaries); English transl., Ukrainian Math. J. 60 (2008), no. 2, 262–276. MR 2424640,
  • 20. I. V. Mel′nikova, The Cauchy problem for an inclusion in Banach spaces and distribution spaces, Sibirsk. Mat. Zh. 42 (2001), no. 4, 892–910, iii (Russian, with Russian summary); English transl., Siberian Math. J. 42 (2001), no. 4, 751–765. MR 1865478,
  • 21. V. E. Fëdorov, Properties of pseudoresolvents and conditions for the existence of degenerate operator semigroups, Vestn. Chelyab. Gos. Univ. Mat. Mekh. Inform. 20(11) (2009), 12–19, 153 (Russian, with English and Russian summaries). MR 2933751
  • 22. R. E. Showalter, Partial differential equations of Sobolev-Galpern type, Pacific J. Math. 31 (1969), 787–793. MR 0252870
  • 23. E. S. Dzekser, Generalization of free boundary groundwater equation, Dokl. Akad. Nauk SSSR 202 (1972), no. 5, 1031-1033; English transl., Sov. Phys. Dokl. 202 (1972), no. 5, 1031-1033.

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 35R09, 34K30, 45K05

Retrieve articles in all journals with MSC (2010): 35R09, 34K30, 45K05

Additional Information

V. E. Fedorov
Affiliation: Laboratory of Quantum Topology, Chelyabinsk State University, Kashirin Brothers Str. 129, Chelyabinsk 454001, Russia

L. V. Borel
Affiliation: Division of Mathematical Analysis, Chelyabinsk State University, Kashirin Brothers Str. 129, Chelyabinsk 454001, Russia

Keywords: Loaded equation, Sobolev type equation, degenerate operator semigroup
Received by editor(s): January 10, 2014
Published electronically: March 20, 2015
Additional Notes: Supported by the Laboratory of Quantum Topology of Chelyabinsk State University (grant no. 14.Z50.31.0020 of the Government of the Russian Federation)
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society